# SDR O2G2005F00012

- Difficulty date: October 21, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N23YZ
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600638
- Engine: Pwa PW535A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part serial: 31762
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT TO UP POSITION.  AIRCRAFT DIVERTED.  CHANGED RT MAIN GEAR SQUAT SWITCH.  (K) (NE03200604804)
